Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Withdrawal from Adderall? Provigil HEALTHWISER2001

Posted by Sulpicia on May 25, 2001, at 15:37:21

In reply to Withdrawal from Adderall? Provigil, posted by HEALTHWISER2001 on May 25, 2001, at 12:07:10

> Adderall rxed for ADD?
I've been on adderall for a while, been off for several wks
too. No similar symptoms, rather just some sleepiness and
appetite rebound. Provigil may be the cause tho:
My teen did a trial of provigil for ADD and AD augmentation.
results: no effect on ADD symptoms
bad headaches
nausea
no impact on depression
insomnia
"feeling crappy"
empty wallet -- very pricey

The study on provigil and adults with ADD can be found
under the medications link at the ADD site at About.com
it was not effective, and alas, the manufacturer's
stock dropped sharply.
The only other tidbit is gossip-science:
pdoc at university hospital where there is an on-going trial
as an AD augmentation told me that the results haven't
been too promising so far [at least 8 mo]

Another stimulant is out of the question? No other options
given?
Feel better.
S.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sulpicia thread:64210
URL: http://www.dr-bob.org/babble/20010522/msgs/64243.html